alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : AGUIAR, M.A.M. DE [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]
Curriculum: Lattes

page 1 of 1


   1 / 3
select
to print
 Aguiar, M.A.M. de. Einstein e a teoria de caos quântico. Rev. Bras. Ensino Fís., Mar 2005, vol.27, no.1, p.101-102. ISSN 1806-1117


   2 / 3
select
to print
 Aguiar, M.A.M. de et al. Robustness of spontaneous pattern formation in spatially distributed genetic populations. Braz. J. Phys., Sept 2003, vol.33, no.3, p.514-520. ISSN 0103-9733
    · abstract in english    · text in english


   3 / 3
select
to print
 Angelo, R.M., Furuya, K. and Aguiar, M.A.M. de Transitions between periodic orbits and control of chaos assisted by an external force in Hamiltonian systems. Braz. J. Phys., Sept 1998, vol.28, no.3, p.203-210. ISSN 0103-9733
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information